# SDR SWAA2015042739026

- Difficulty date: April 21, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 59,826 hours, 47,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434301
- Part serial: BN4
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TE AFT FLAP LE SKIN CRACKED FROM INBD EDGE.  R & R AFT FLAP IAW AMM.
